# SDR 9509579976

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9340
- Make and model: Doug DC-9-31
- Aircraft serial: 47389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACKS IN THE FORWARD PASSENGER DOOR JAMB, AFT SIDE EXTERNAL SKIN AT THE 1ST AND 4TH DOOR STOP HOLES.  REPAIRED PER EA 99-97086.
